# SDR COMA0660270

- Difficulty date: March 21, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 30,362 hours, 28,648 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 364911
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 9469 - FIRST SET OF FLOOR PATH EMERGENCY LIGHTING FAILED TO ILLUMINATE.  REPLACED DEFECTIVE FLOOR PATH EMERGENCY LIGHTING CABLE ASSEMBLY.
